A cat forum. CatBanter

If this is your first visit, be sure to check out the FAQ by clicking the link above. You may have to register before you can post: click the register link above to proceed. To start viewing messages, select the forum that you want to visit from the selection below.

Go Back   Home » CatBanter forum » Cat Newsgroups » Cat health & behaviour
Site Map Home Register Authors List Search Today's Posts Mark Forums Read Web Partners

I am new and have a question about my cat who is on tapazole and atenolol



 
 
Thread Tools Display Modes
  #1  
Old June 26th 06, 05:02 PM posted to rec.pets.cats.health+behav
external usenet poster
 
Posts: n/a
Default I am new and have a question about my cat who is on tapazole and atenolol

Since I have read your forums, I think some might be able to help. My cat
had a T4 of 1.5 and Free T-4 of 79 with a heart murmur of Grade 4. He was
sent to the cardiologist who put him on tapazole and atenolol. He no longer
has a heart murmur however he has nausea and is now on pepcid ac and is
losing weight. Does anyone think the atenolol is making his T4 and Free T4
go so low and causing the naseau? I will be going to an internist this week
but I don't want to get talked into all other tests if it's a simple solution.
Does this sound like anything this group has encountered. Please help. I
appreciate all of your time.
  #2  
Old June 27th 06, 05:51 AM posted to rec.pets.cats.health+behav
external usenet poster
 
Posts: n/a
Default I am new and have a question about my cat who is on tapazole and atenolol

I'm not familiar with atenolol but Tapazole can make cats nauseated--I've
had two hyperthyroid cats and both of them had problems with it. With one
of them, we had it compounded into an ointment that we daubed in her ear and
she tolerated that reasonably well. With the other cat, we backed off the
dose for a bit and gradually increased the amount he's getting. He does
find with it now.
Good luck! Bonnie

"gingerpye" [email protected] wrote in message news:[email protected]
Since I have read your forums, I think some might be able to help. My cat
had a T4 of 1.5 and Free T-4 of 79 with a heart murmur of Grade 4. He was
sent to the cardiologist who put him on tapazole and atenolol. He no
longer
has a heart murmur however he has nausea and is now on pepcid ac and is
losing weight. Does anyone think the atenolol is making his T4 and Free
T4
go so low and causing the naseau? I will be going to an internist this
week
but I don't want to get talked into all other tests if it's a simple
solution.
Does this sound like anything this group has encountered. Please help. I
appreciate all of your time.



 




Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT +1. The time now is 08:10 AM.


Powered by vBulletin® Version 3.6.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
Copyright 2004-2018 CatBanter.
The comments are property of their posters.